# SDR AUS20020785

- Difficulty date: July 30, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Control Panel
- Part number: 7110025
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PRESSURISATION SELECTOR PANEL FAULTY.
